... effects upset belly and there is a few times I felt like I was having a panic attack but it subsided I really don't like to take meds but I lost my mom in 2012 then my oldest daughter in 13months off difference it's been a rough road so I needed the help of meds .. for panic attacks..the worst I find now in last 2 weeks is the dreaming the foggy brain is a problem on times do anyone else have this problem ?.looking forward to hearing fr someone ty
I am sooo sorry for your loses :( I give you lots of credit for your courage to face your tragic losses.
We all have different chemistry and side effects that effect one person may not effect another. It also can take up to a couple of months for the side effects to lessen. Try to give it a bit more time and try not to be hard on yourself for taking meds to get by. My thoughts and prayers are with you.
Hi, so sorry to hear about you losing your mom and daughter, i can't imagine how hard that was. I think, considering the circumstances, your doctor may agree to give you a short term prescription for a medication to help get your sleep routine back in check. I have had this in the past, and Zopiclone worked well for me. I had a 2 week prescription and it helped. I also take Citalopram so the 2 medications are safe taken together. Also, if you find that your panic attacks continue/return, a benzodiazepine could be prescribed. I hope you feel better soon!
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2012 • 6 answers
Posted 6 Feb 2013 • 5 answers
I just started citalopram and have been feeling real jittery and a panic feeling. Just wondering if?
Posted 26 Jul 2013 • 1 answer
Posted 17 Oct 2014 • 3 answers
Posted 15 Sep 2016 • 1 answer